- -

Set-open topologies on function spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Set-open topologies on function spaces

Show full item record

Alqurashi, WK.; Khan, LA.; Osipov, AV. (2018). Set-open topologies on function spaces. Applied General Topology. 19(1):55-64. doi:10.4995/agt.2018.7630

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/100225

Files in this item

Item Metadata

Title: Set-open topologies on function spaces
Author: Alqurashi, Wafa Khalaf Khan, Liaqat Ali Osipov, Alexander V.
Issued date:
[EN] Let X and Y be topological spaces, F(X,Y) the set of all functions from X into Y and C(X,Y) the set of all continuous functions in F(X,Y). We study various set-open topologies tλ (λ ⊆ P(X)) on F(X,Y) and consider their ...[+]
Subjects: Set-open topology , Pseudocompact-open topology , C-compact- open topology , Quasi-uniform convergence topology , Right K- completeness , α-continuous function
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.7630
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2018.7630
The authors wish to thank Professors H. P. A. K ̈unziand R. A. McCoy for communicating to us useful information of various con-cepts used in this paper and also the anonymous referee for his/her commentsthat helped us to ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record